# SDR DLL19992182

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1527033703
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE WING UPPER RIB CAP AT IWS 555 WAS FOUND CRACKED BETWEEN STRS 15 AND 16, DURING A ROUTINE INSPECTION OF THE RIB CAPS.
